Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 540274, 10 pages
http://dx.doi.org/10.1155/2011/540274
Research Article

Stability of the Pexiderized Lobacevski Equation

Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 16 April 2011; Accepted 11 June 2011

Academic Editor: Junjie Wei

Copyright © 2011 Gwang Hui Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, chapter 6, John Wiley & Sons, New York, NY, USA, 1964.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. G. Bourgin, “Multiplicative transformations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 564–570, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Ger, “Superstability is not natural,” Rocznik Naukowo-Dydaktyczny, vol. 159, no. 13, pp. 109–123, 1993. View at Google Scholar · View at Zentralblatt MATH
  7. P. Gǎvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Frank, P. Gǎvruţa, and M. S. Moslehian, “Superstability of adjointable mappings on Hilbert C*-modules,” Applicable Analysis and Discrete Mathematics, vol. 3, no. 1, pp. 39–45, 2009. View at Publisher · View at Google Scholar
  9. J. Baker, J. Lawrence, and F. Zorzitto, “The stability of the equation f(x+y)=f(x)f(y),” Proceedings of the American Mathematical Society, vol. 74, no. 2, pp. 242–246, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. W. Cholewa, “The stability of the sine equation,” Proceedings of the American Mathematical Society, vol. 88, no. 4, pp. 631–634, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Badora and R. Ger, “On some trigonometric functional inequalities,” in Functional Equations—Results and Advances, vol. 3, pp. 3–15, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Google Scholar · View at Zentralblatt MATH
  12. G. H. Kim, “A stability of the generalized sine functional equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 886–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. H. Kim, “On the stability of the generalized sine functional equations,” Acta Mathematica Sinica, vol. 25, no. 1, pp. 29–38, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. P. Gǎvruţa, “On the stability of some functional equations,” in Stability of Mappings of Hyers-Ulam Type, pp. 93–98, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Google Scholar · View at Zentralblatt MATH
  15. G. H. Kim, “Stability of the Lobacevski equation,” Journal of Nonlinear Science and its Applications, vol. 4, no. 1, pp. 11–18, 2011. View at Google Scholar · View at Zentralblatt MATH